Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 22, Number 1

Miscellaneous back pages, Bull. Amer. Math. Soc. (N.S.), Volume 22, Number 1 (1990)
Bull. Amer. Math. Soc. 22 (1990)
More Information
Full-text PDF    
Miscellaneous front pages, Bull. Amer. Math. Soc. (N.S.), Volume 22, Number 1 (1990)
Bull. Amer. Math. Soc. 22 (1990)
More Information
Full-text PDF    
The stability of matter: from atoms to stars
Elliott H. Lieb.
Bull. Amer. Math. Soc. 22 (1990), 1-49
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1014510
The classification of nonlinear similarities over $Z_{2^{r} }$
Sylvain E. Cappell, Julius L. Shaneson, Mark Steinberger, Shmuel Weinberger and James E. West.
Bull. Amer. Math. Soc. 22 (1990), 51-57
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1003861
Rigidity and other topological aspects of compact nonpositively curved manifolds
F. T. Farrell and L. E. Jones.
Bull. Amer. Math. Soc. 22 (1990), 59-64
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1001606
Self-maps of classifying spaces of compact simple Lie groups
Stefan Jackowski, James E. McClure and Bob Oliver.
Bull. Amer. Math. Soc. 22 (1990), 65-72
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1010725
Smooth extensions for a finite $CW$ complex
Guihua Gong.
Bull. Amer. Math. Soc. 22 (1990), 73-77
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1003863
Symmetry breaking in equivariant bifurcation problems
M. J. Field and R.W. Richardson.
Bull. Amer. Math. Soc. 22 (1990), 79-84
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1006282
Accurate strategies for small divisor problems
R. de la Llave and David Rana.
Bull. Amer. Math. Soc. 22 (1990), 85-90
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1008096
Product formulas, hypergroups, and the Jacobi polynomials
William C. Connett and Alan L. Schwartz.
Bull. Amer. Math. Soc. 22 (1990), 91-96
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1003862
A generalization of Selberg’s beta integral
Robert A. Gustafson.
Bull. Amer. Math. Soc. 22 (1990), 97-105
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1001607
On the regularity theory of fully nonlinear parabolic equations
Lihe Wang.
Bull. Amer. Math. Soc. 22 (1990), 107-114
Abstract, references and article information
Full-text PDF    
MathSciNet review: 999619
The error term in Nevanlinna theory. II
Serge Lang.
Bull. Amer. Math. Soc. 22 (1990), 115-125
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1003864

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

An introduction to intersection homology theory, by Frances Kirwan.
Reviewer: Steven L. Kleiman
Bull. Amer. Math. Soc. 22 (1990), 127-138
Review information
Full-text PDF
Unit groups of classical rings, by Gregory Karpilovsky.
Reviewer: Robert Gilmer
Bull. Amer. Math. Soc. 22 (1990), 138-139
Review information
Full-text PDF
Theory of reproducing kernels and its applications, by Saburou Saitoh.
Reviewer: William F. Donoghue, Jr.
Bull. Amer. Math. Soc. 22 (1990), 139-142
Review information
Full-text PDF
Geometric inequalities, by Yu. D. Burago and V. A. Zalgaller.
Reviewer: Robert Osserman
Bull. Amer. Math. Soc. 22 (1990), 142-145
Review information
Full-text PDF
Amenable Banach algebras, by J.-P. Pier.
Reviewer: Allan M. Sinclair
Bull. Amer. Math. Soc. 22 (1990), 145-148
Review information
Full-text PDF
Introduction to operator theory and invariant subspaces, by Bernard Beauzamy.
Reviewer: Hari Bercovici
Bull. Amer. Math. Soc. 22 (1990), 148-152
Review information
Full-text PDF
Triangulated categories in the representation theory of finite dimensional algebras, by Dieter Happel.
Reviewer: Ibrahim Assem
Bull. Amer. Math. Soc. 22 (1990), 153-158
Review information
Full-text PDF
Divisors, by Richard R. Hall and Gérald Tenenbaum.
Reviewer: Adolf Hildebrand
Bull. Amer. Math. Soc. 22 (1990), 159-165
Review information
Full-text PDF
Geometrical methods in theoretical physics, by K. Bleuler and M. Werner.
Reviewer: Clifford Henry Taubes
Bull. Amer. Math. Soc. 22 (1990), 165-175
Review information
Full-text PDF
Asymptotic behavior of dissipative systems, by Jack K. Hale.
Reviewer: Geneviève Raugel
Bull. Amer. Math. Soc. 22 (1990), 175-183
Review information
Full-text PDF
Real reductive groups., by Nolan R. Wallach.
Reviewer: David H. Collingwood
Bull. Amer. Math. Soc. 22 (1990), 183-198
Review information
Full-text PDF
Pi and the AGM: A study in analytic number theory and computational complexity, by Jonathan M. Borwein and Peter B. Borwein.
Reviewer: George E. Andrews
Bull. Amer. Math. Soc. 22 (1990), 198-201
Review information
Full-text PDF
Cordes' two-parameter spectral representation theory, by D. F. McGhee and R. H. Picard.
Reviewer: B. D. Sleeman
Bull. Amer. Math. Soc. 22 (1990), 201-208
Review information
Full-text PDF
Géométrie algébrique réelle, by J. Bochnak, M. Coste and M.-F. Roy.
Nash manifolds, by Masahiro Shiota.
Reviewer: Henry C. King
Bull. Amer. Math. Soc. 22 (1990), 208-214
Review information
Full-text PDF
Abelian $l$-adic representations and elliptic curves, by Jean-Pierre Serre.
Reviewer: Kenneth A. Ribet
Bull. Amer. Math. Soc. 22 (1990), 214-218
Review information
Full-text PDF
Harmonic analysis on symmetric spaces and applications, by Audrey Terras.
Reviewer: Paul B. Garrett
Bull. Amer. Math. Soc. 22 (1990), 219-230
Review information
Full-text PDF
Etale cohomology and the Weil conjecture, by Eberhard Freitag and Reinhardt Kiehl.
Reviewer: Nicholas Katz
Bull. Amer. Math. Soc. 22 (1990), 230-231
Review information
Full-text PDF